Allergy Plus Antihistamine Medication, 2 Tablets Per Packet, 50 Packets Per Box
(Pack of
1)
SKU:1690493 Item#: 1690493
Analgesic, antihistamine, and decongestant combination. Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies. When you're feeling like you have a head cold and you're all stuffed up, this is what you want.
Active Ingredients: Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg.
Active Ingredient: Acetaminophen
Purpose: Pain Reliever/Fever Reducer
Active Ingredient: Chlorpheniramine Maleate
Purpose: Antihistamine
Active Ingredient: Phenylephrine Hydrochloride
Purpose: Nasal Decongestant
Frequently Bought Together
Split Key Ring 1"
Couldn't load pickup availability
WypAll X80 ShopPro Towel 12.5 x 16.8"
Couldn't load pickup availability
Valve Action® Permanent Paint Marker Yellow
Couldn't load pickup availability
PhysiciansCare Ibuprofen Pain Reliever Medication 200mg
Couldn't load pickup availability
SmartCompliance Refill Alcohol Wipes
Couldn't load pickup availability
PhysiciansCare Extra-Strength Non-Aspirin Tablets, 500mg
Couldn't load pickup availability
PhysiciansCare Aspirin Tablets, 325mg
Couldn't load pickup availability
PhysiciansCare Antacid Heartburn Medication, 420 mg
Couldn't load pickup availability
PhysiciansCare Antacid
Couldn't load pickup availability
Qwik Stik® Electrolyte Powder Mix Grape
Couldn't load pickup availability
TigerGrip 8 Mil Nitrile Glove Orange X-Large
Couldn't load pickup availability
Lens Cleaning Towelettes
Couldn't load pickup availability
Butt Connector 16 to 14 AWG Clear
Couldn't load pickup availability
Butt Connector 22 to 18 AWG Clear
Couldn't load pickup availability
High Solids Paints Gloss Black
Couldn't load pickup availability
Product Description
Analgesic, antihistamine, and decongestant combination. Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies. When you're feeling like you have a head cold and you're all stuffed up, this is what you want.Active Ingredients: Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5 mg.
Active Ingredient: Acetaminophen
Purpose: Pain Reliever/Fever Reducer
Active Ingredient: Chlorpheniramine Maleate
Purpose: Antihistamine
Active Ingredient: Phenylephrine Hydrochloride
Purpose: Nasal Decongestant
Technical Specifications
| Item#: | 1690493 |
|---|---|
| Manufacturer Model #: | 90091 |
| Style | Antihistamine |
| Type | Allergy |
| Ingredients | 325mg Acetaminophen, 2mg Chlorpheniramine Maleate and 5mg Phenylephrine HCl |
| Description | Antihistamine |
| Uses | Pain, Sinus Congestion, Runny Nose, Sneezing Due To Colds, Upper Respiratory Infections And Allergies |
| Quantity Per Package | 1 ea. |
| Package Type | Box |
| Number of Items | 50 |
| Number of Pieces | 100 |
| UNSPSC #: | 42192600 |
| TAA Compliant: | Yes |
| Weight: | 0.22 lb |
